World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Mathematical Models and Methods in Applied Sciences cover

Volume 35, Issue 01 (30 January 2025)

No Access
Non-interpenetration of rods derived by ΓΓ-limits
  • Pages:1–38

https://doi.org/10.1142/S0218202525500010

No Access
On action ground states of defocusing nonlinear Schrödinger equations
  • Pages:39–74

https://doi.org/10.1142/S0218202525500022

No Access
Conforming virtual element method for nondivergence form linear elliptic equations with Cordes coefficients
  • Pages:75–112

https://doi.org/10.1142/S0218202525500034

No Access
Well-posedness of the 3D Peskin problem
  • Pages:113–216

https://doi.org/10.1142/S0218202525500046